# SDR 2006UALA02162

- Difficulty date: November 8, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 19,841 hours, 5,171 cycles
- Engine: Pwa PW4052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP AFT CENTER HINGE FITTING OUTBD FLANGE IS CRACKED.     FABRICATED REPAIR PARTS PER SRM 57-53-02 AND INSTALLED FITTING PER SRM 51-40-4 ON NON ROUTINE W1762V.  INSPECTED AND OK'ED FOR RETURN TO SERVICE.
